# SDR VNAA2024051700009

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 15378
- Condition: Dented
- Location: Lt Wing Te Flap
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING IB FLAP LOWER SKIN HAS SEVERAL DENTS.   REMOVED DAMAGED SECTION OF SKIN. LOCATED AND INSTALLED NEW SECTION OF LOWER SKIN IAW REO 670-57-52-160 REV. A DATED 2016-10-21.
